# SDR DALA2022112107484

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 72,757 hours, 9,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3352 DOOR 4L WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS. (9823972)
